# SDR NACA2023120700005

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,205 hours, 20,248 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING STATIC WICK ON RH HORIZONTAL STAB, CHERRY PICKER HIT LEADING EDGE CAUSING A DENT, DIMENSIONS ARE WIDTH 1.91" X DEPTH .250. COMPLIED WITH EO 767-55-0001 HORIZONTAL STAB DENT REPAIR NDT/CONDITIONAL INSPECTION PERFORMED WITH NO DEFECTS NOTED.
